# SDR 02152415

- Difficulty date: June 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N415FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3170
- System (JASC): 5610 · Flight Compartment Windows
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB FROM JFK AND AGAIN DURING DESCENT TO BOS BELOW 100,000 FEET AGL, THE CREW NOTED AN ELECTRICAL BURNING ODOR IN THE COCKPIT.  NO VISIBLE SMOKE WAS OBSERVED.  DURING THE CLIMB A BLUE CAS MAINTENANCE MESSAGE ILLUMINATED REFERRING TO THE RT FWD WINDSHIELD.  AT BOS, MAINTENANCE PERSONNEL PERFORMED OPERATIONAL CHECKS OF THE WINDSHIELD HEAT SYSTEM.  NO DEFECTS OR FAULTS WERE NOTED AND NO SMELL WAS DETECTED.  THE CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
